# SDR AALA201803229012

- Difficulty date: February 10, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON DOOR STOP NR 7.  FRAME 16 IN OPEN HOLE 6 EXTERNAL SKIN UPPER CORNER RIGHT SIDE.  REPLACED THE DOOR STOP AT FRAME 16 IAW EA 277612, AND SRM 51-42-11 AND DRAWING R53113020.
